MAUDE Adverse Event Report: NULL PORTEX SINGLE SHOT PROCEDURAL TRAYS; ANESTHESIA CONDUCTION KIT

NULL PORTEX SINGLE SHOT PROCEDURAL TRAYS; ANESTHESIA CONDUCTION KIT
Model Number A3872
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspection were completed and no issues were noted during manufacture.The original shipping carton was not returned with the trays.Visual inspection of the unopened trays revealed damage to the trays outer corners of the trays.After opening the trays, it was determined that all the components for this product code were present in each tray.However, some of the components were no longer in their intended locations within the trays.There was also breakage of one of the drug ampules.Most likely this damage occurred in transit.The reported complaint was unable to be duplicated due to the original suspect device was not returned for investigation.Manufacturing site is unknown.No information has been provided to date this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that there are missing items or components with the received unit: no patient injury was reported.

Brand Name
PORTEX SINGLE SHOT PROCEDURAL TRAYS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section G)
NULL
MDR Report Key15365471
Report Number3012307300-2022-18025
Device Sequence Number6956274
Product Code CAZ
UDI-Device Identifier20351688077650
UDI-Public20351688077650
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model NumberA3872
Device Catalogue NumberA3872
Device Lot Number4025814
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown